Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 656039.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Periodic functions for Hecke triangle groups, and the Seiberg zeta functions as a Fredholm determinant
Authors:Möller, Martin; Pohl, Anke D.
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2013
Title of Journal:Ergodic Theory and Dynamical Systems
Journal Abbrev.:Ergodic Theory Dynam. Systems
Volume:33
Issue / Number:1
Start Page:247
End Page:283
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1017/S0143385711000794
URL:http://journals.cambridge.org/action/displayAbstra...
URL:http://de.arxiv.org/abs/1103.5235v2 [Open Access]
Full Text:
You have privileges to view the following file(s):
Pohl_Moeller_oa_2013.pdf  [352,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.